Research ArticleOpen accessPhrase in the titleA Measure of Monotonicity of two Random VariablesFarida Kachapova, Ilias KachapovJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 26 May 2012 · 8,692 accessesView PDFCite
103 articles for “random variable”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessPhrase in the titleMessage Based Random Variable Length Key Encryption AlgorithmHamid Mirvaziri, Kasmiran Jumari Mahamod Ismail, Zurina Mohd HanapiJournal of Computer Science, Vol. 5, Issue 8 · 31 Aug 2009 · 6,804 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,838 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleComputing the Moments of Order Statistics from Independent Non - Identically Distributed Burr Type XII Random VariablesA. A. JamjoomJournal of Mathematics and Statistics, Vol. 2, Issue 3 · 30 Sep 2007 · 6,261 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleRandom Forest Based Feature Selection of Macroeconomic Variables for Stock Market PredictionIsaac Kofi Nti, Adebayo Felix Adekoya, Benjamin Asubam WeyoriAmerican Journal of Applied Sciences, Vol. 16, Issue 7 · 31 Jul 2019 · 10,234 accessesView PDFCite
Research ArticleOpen accessIn the keywordsPersian Curve Versus Monte Carlo MethodAbdolrasoul Ranjbaran, Mohammad Ranjbaran, Fatema RanjbaranInternational Journal of Structural Glass and Advanced Materials Research, Vol. 5, Issue 1 · 6 Jul 2021 · 8,300 accessesView PDFCite
Research ArticleOpen accessIn the keywordsTHE COMPLEX STATISTICS PARADIGM AND THE LAW OF LARGE NUMBERSAbdo Abou JaoudeJournal of Mathematics and Statistics, Vol. 9, Issue 4 · 9 Oct 2013 · 8,199 accessesView PDFCite
Research ArticleOpen accessIn the keywordsORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTIONAmna Abdullatif JamjoomJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 23 Apr 2013 · 7,051 accessesView PDFCite
Research ArticleOpen accessIn the keywordsConfidence Interval for Cpm Based on Dp,q DistanceBahram Sadeghpour Gildeh, Samaneh AsghariJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 8 Feb 2012 · 7,477 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMeta Heuristic Algorithms for Vehicle Routing Problem with Stochastic DemandsGeetha Shanmugam, Poonthalir Ganesan, Dr. P.T. VanathiJournal of Computer Science, Vol. 7, Issue 4 · 4 Apr 2011 · 8,021 accessesView PDFCite